Re: Lidocaine Reaction

In medicine one can never say never, but I can't imagine that an amount large enough to cause a seizure entered the blood stream through a vessel in the toe. Certainly I was not there and there is information that I am not aware of. I would assume that the seizure occurred as the toe was being numbed and the seizure took precedence over the surgery. Lidocaine is out of the body in several hours so there is no residual effect. It would also be difficult to say why your toe would be numb or painful without further examination. If you donot wish to return to the doctor who did this, then go see another.

Posted By Vivian Abrams DPM on April 17, 2003 at 21:50:35:

In Reply to: Lidocaine Reaction posted by Rebekah on April 17, 2003 at 12:07:51:

[ Follow Ups ] [ Post Followup ] [ Ask The podiatrist ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Ask The podiatrist ] [ Disclaimer ]